# SDR AALA202108274725

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 31,625 hours, 17,034 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Part number: C12850AC02
- Part serial: C12850003272
- Condition: Faulted
- Location: Flight
- Part time: 53,603 hours, 27,723 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT ECAM ENGINE THRUST LOCKED FLASHED FOLLOWED BY AUTO FLIGHT AUTO THROTTLE OFF. AUTO PILOT 1 IN USE. REPLACED FLIGHT CONTROL UNIT (FCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-81-12.
